question-icon

What do these SGOT and SGPT levels while on Isotretinoin indicate?

default
Posted on Mon, 16 May 2016
Question: I was experiencing fevers around past 1.5 months. Always around 99 to 99.5. Never high. I got my blood checked. Monocytes are high at 11 and ESR 17. SGOT 69 sgpt 106 and proteins are high at 8.3.

Before this i was taking acne treatment by using isotretinoin but had been off it for 1.5 months now.

Widal test was done. But i am not able to intrepet it.

What does this suggest ?
doctor
Answered by Dr. BR Hudda (17 minutes later)
Brief Answer:
Please provide more information and upload reports

Detailed Answer:
Hello
welcome to health care magic.
I have gone through your question very diligently and I really appreciate your concerns

Looking at your description mild grade fever( 99 to 99.5) with elevated liver enzymes (SGOT and SGPT) might be related to liver infection or inflammation like hepatitis or other related condition

To start with, I would like further information for better assessment of the condition like
If possible upload a scan copy of all the reports such as CBC, Widal test
How's your appetite?
Are you having cough or have you lost weight recently?
Are you passing yellowish color urine?
Since how long you have taken isotretinoin?

Please upload me Widal test report, I will interpret it for you.

Meanwhile have plenty of fluids especially glucose water and maintain good hygiene.
Please write back to me with these details so that I will be able to guide you more accurately.
waiting for your reply
Best wishes
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. BR Hudda (1 hour later)
I took isotretinoin from April,2015 to XXXXXXX 2016. Dosage was from 20 mg to 45 mg which was gradually reduced to 30 mg and then stopped in mid January.

I have no other symptom at all. No urine issues. It's transparent and sometimes yellow as usual. No weight loss or appetite loss. I have attached some reports. Kindly review.

Regards
doctor
Answered by Dr. BR Hudda (1 hour later)
Brief Answer:
Elevated liver enzymes might be related to prolonged use of isotretinoin

Detailed Answer:
Hello
welcome again and thanks for all the details
I am sorry I didn't get your Widal test and other reports except CBC and ESR.

Isotretinoin may increase the liver enzymes level in blood when it is taken for prolonged duration.

Since body temperature till 99 is normal, slight variations in temperature depends upon number of factors.

So you need not to worry as you have already stopped isotretinoin, it will slowly come down to normal.

So please upload your rest of the reports so that I will be able to guide you better.

Best wishes
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do these SGOT and SGPT levels while on Isotretinoin indicate?

Brief Answer: Please provide more information and upload reports Detailed Answer: Hello welcome to health care magic. I have gone through your question very diligently and I really appreciate your concerns Looking at your description mild grade fever( 99 to 99.5) with elevated liver enzymes (SGOT and SGPT) might be related to liver infection or inflammation like hepatitis or other related condition To start with, I would like further information for better assessment of the condition like If possible upload a scan copy of all the reports such as CBC, Widal test How's your appetite? Are you having cough or have you lost weight recently? Are you passing yellowish color urine? Since how long you have taken isotretinoin? Please upload me Widal test report, I will interpret it for you. Meanwhile have plenty of fluids especially glucose water and maintain good hygiene. Please write back to me with these details so that I will be able to guide you more accurately. waiting for your reply Best wishes